# SDR SWAA2025103017345

- Difficulty date: September 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 727D, STRINGER 25L AFT CARGO,   PERFORMED REPAIR ON FRAME IAW SRM 53-60-07-2R-2, REPAIR 2, ALTERNATIVE 2, FIGURE 205. REPAIR IS CATEGORY B.
